It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Hi again 6Blues,

I re-read my response to you on the other thread about Levaquin, and forgot to explicity mention that muscle soreness [I]is[/I] a possible side-effect of Levaquin. I hinted at it through my ramblings, but felt a need to share it more directly.

Since taking it, I have experienced soreness that truly seems out of this world. Prior to taking it, I could have ran all day long, to the point of collapse, and not ever experienced anything like it. This is seperate from the tendon damage that these drugs can also cause.

I don't have any knowledge of Bartonella however, so I can't dispute your idea that your symptoms are being caused by die-off. However, knowing what I know, I'd bet quite a sum that the Levaquin is behind your complaints. Again, my response to you in the other thread outlines the inherent problems with trying to pinpoint causation.

So please be careful, and take care.





All times are GMT -7. The time now is 05:43 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!